# SDR CA990119003

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 505242403
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE LEFT INBOARD ELEVATOR SUPPORT BRACKET.  THE CRACK RADIATED FROM THE LOWER RIGHT BOLT HOLE TO THE WEB OPENING.
